# SDR WRNA200600003

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 47,264 hours, 25,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 353251001
- Part serial: 223
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING START OF TAKEOFF ROLL, PILOTS LANDING GEAR LIGHT INDICATOR RT MAIN UNLOCK LIGHT CAME ON.  F/E PANEL OK.  ABORTED TAKEOFF, MAX BRAKE TEMP IND 400. RETURNED TO GATE.  ITEM DMI"D PER 32-31-01 CAT B EXPIRES 2-12-06 OK TO CONTINUE SERVICE.  REMOVED AND REPLACED CAPT LANDING GEAR INDICATOR.  OP'S CHECK SATISFACTORY IAW 32-61-00.  DMI CLEARED, AIRCRAFT RELEASED FOR SERVICE.
